On the Zero Dynamics Equations of Some Nonlinear Systems Affine in Controlстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 апреля 2019 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст DEQ1654.pdf 432,4 КБ 20 января 2019 [alert]

[1] Fomichev V. V., Kraev A. V., Rogovskiy A. I. On the zero dynamics equations of some nonlinear systems affine in control // Differential Equations. — 2018. — Vol. 54, no. 12. — P. 1654–1668. We consider the problem of determining the equations of zero dynamics of a nonlinear system that is affine with respect to the control. All known methods for solving this problem have a restricted scope. We obtain a new algorithm for solving this problem which permits determining equations of zero dynamics of some systems to which the previously known methods cannot be applied. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть